# SDR AUS20010419

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Damaged
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PEDAL TORQUE TUBE CLAMP SUPPORT STRUCTURE CRACKED ANDWORKING. LOOSE RIVETS AND DAMAGE CAUSED BY BELLCRANK.
